Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    ShowBiz's Avatar
    ShowBiz is offline Junior Member
    Join Date
    Jan 2002
    Location
    Texas
    Posts
    69

    Another gyno question

    Ok here's my situation. I did a small cycle of Spanish Generic Anavar 40mg ED for 2 weeks after i notice my nipps started to itch and then soon burn. I have Proviron but thought i didn't need it cuse Anavar isn't suppose to convert to estrogen, right? anyway it's been a good 5 months and my nipps still get sensitive, it's kind of wierd. I've all so notice puffiness on my nipps but no lumps. Is it too late to take Nolavadex or Proviron? I need some serious answers bros.

    Peace, ShowBiz

  2. #2
    ShowBiz's Avatar
    ShowBiz is offline Junior Member
    Join Date
    Jan 2002
    Location
    Texas
    Posts
    69
    Comon Vets and Mods...I need some serious help here.

    ShowBiz

  3. #3
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro, do NOT run the proviron post cycle. Proviron will surpress ur natural test. Run 20mgs of nolv for 2 - 4 months. Good luck!

    OG

  4. #4
    ShowBiz's Avatar
    ShowBiz is offline Junior Member
    Join Date
    Jan 2002
    Location
    Texas
    Posts
    69
    Yo OG, thanx for your reply bro. Wasn't to sure if i should run the Proviron cuse i knew it surpresses my natural test.

    I guess i got a hold of some bad spanish anavar , (dbol )? All i know it did me wrong. Next time i'm using the real shit!

    Peace, ShowBiz

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •